# SDR UALA2010052101731

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,687 hours, 21,596 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 670 S14-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE DAMAGED.  DAMAGE CAUSED IS A APPROX 5 FT LONG GOUGE APPROX 2FT FWD OF DOOR 2L. DAMAGE CAUSED BY RT FWD STANCHION ON CARGO KING.  ACCOMPLISHED PERMANENT REPAIR IAW EVA-73780 ON OV WU K1222G.
